I am posting here out of desperation, but knowing there are others makes me feel a bit better.
I am 25 years old, starting taking .25 mg of fin every other day for a while. Side effects were mild (fatigue) and generally tolerable, but I started to get nervous and decided to discontinue last Saturday (9 days ago). Overall, I believe I took about 3-3.5mg total, spaced out.
Here are my symptoms:
Fatigue and listlessness appeared two days after stopping. It has not gone away, has gotten slightly worse, but hard to tell. The fatigue improves as I wake up and comes back with a vengeance around 1-4pm. I have bad brain fog as well, but this symptom is difficult to describe accurately so I won’t focus on it much. Blurry vision as well, worse at night.
I have a lot of muscle weakness and aches.
Libido is probably at around 100%, penis function/erections at are about 70-80% and vary. Some mornings I wake up with an erection, other mornings I have nothing. Watery semen, but seemingly normal ejaculations.
Testicular pain every once in a while. Not noticeable.
I am grateful that as of yet my sexual symptoms aren’t worse, but the fatigue is causing me to panic. I can’t live with fatigue/fog this bad forever and I just started a very challenging job that I can’t lose.
I am just hoping to hear some members’ experiences with extreme fatigue because I am starting to truly panic - I can barely work and I’ve just started the job. Fatigue seems to improve around 7-8 pm or 10-11 am.
Please let me know anything you have experienced.